# SDR CALA2025062605933

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 123,184 hours, 18,767 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L GEN DRIVE LGT ON TAKEOFF ROLL. LOW SPEED REJECT. MAX SPEED 90K TS. INSPECTED #1 IDG NO LEAKS NOTED DPI INDICATOR NOT POPPED FOUND LOW OIL QTY, SERVICED 3 QUARTS OF OIL REF MM 12-13-03 BIT BPCU LAST LEG FAULT FOR L/H GEN 2 FAULTS PRESENT "SERVICE IDG" - "IDG HIGH RISE TEMP" REQUIRES ENG RUN FOR FIX CONFIRMATION INFO R&R IDG ON ENG #1 IAW AMM TASK 24-11-01 OPS CHECK & LEAK CHECK GOOD NO FAULTS AT THIS TIME. ADD EMP:U393560,U352816 C/W GMM IDT. REF AMM 24-11-01.
